Couldn't find what you looking for?

TRY OUR SEARCH!

I had to have a sliver of wood removed from my hand roughly 2 weeks ago. The Dr. used lidocaine for the local anesthetic.
I have not had lidocaine before however, I have never had an allergic reaction to "Medical treatments" before.
One week (roughly) after the treatment I got a rash on my chest that has now spread to my inner thighs maybe a 10 inch patch, a 2 inch spot on the tops of both feet, my hips, and small out breaks underneath both arms above the elbows.
Is this a delayed Lidocaine reaction? I don't have any other allergies nor am I on any other medication. I'm currenly on a south pacific island and was originaly thinking heat rash but......

thanks for the help

Loading...

Hallo,

I am not sure if this is completely caused by the allergic reaction to this medication but it seems to me that you have some side effects after using this. Have you talked to your doctor about this? What did he suggest? Some of the symptoms that this medication can cause are itchiness, skin redness, hypersensitivity. Also there are some more severe reaction that might cause life threatening problems as well. You can have problems with your heart and circulatory system as well. Have you noticed any problems with your heart or circulatory system? I hope that this was helpful in any possible way.

 

All the best to you,

Karen

Reply

Loading...

One week is likely too long a delay to consider something as a culprit in either an allergic reaction or a hypersensitivity response. Look for something much closer in time (It takes 96 hours for a food to entirely clear from your body, for example.) to the appearance of the rash.



IMPORTANT! This may not be an allergy at all! It sounds as if it is still spreading. It may be many things- a reaction to a bite, or a symptom of a contagious illness. Don't diagnose; see a doctor, even going to an emergency room if you have something like this progressively worsening symptom if you can't see a doctor right away.
Reply

Loading...

I know this response is late, but the same identical thing happened to me after 2 separate lidocaine injections. The rash did not appear for 4-5 days. The first was for my hip and that rash actually developed blisters. The second one was after a medial branch block. for the right side of my back. I also had increased pain.
Reply

Loading...